Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 543247, 10 pages
http://dx.doi.org/10.1155/2015/543247
Research Article

Categories of -Fuzzy Greedoids

1College of Applied Mathematics, Chengdu University of Information Technology, Chengdu 610000, China
2School of Mathematics and Statistics, Beijing Institute of Technology, Beijing 100081, China

Received 3 July 2015; Accepted 18 October 2015

Academic Editor: Pasquale Vetro

Copyright © 2015 Zhen-Yu Xiu and Fu-Gui Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Korte and L. Lovász, “Mathemalical structures underlying greedy algorithms,” in Fundamentals of Computation Theory (Szeged, 1981), vol. 117 of Lecture Notes in Computer Science, pp. 205–209, Springer, 1981. View at Google Scholar
  2. B. Korte and L. Lovász, “Greedoids—a structural framework for the greedy algorithm,” in Progress in Combinatorial Optimization, Proceedings of the Silver Jubillee Conference on Combinatorics, (Waterloo, June 1982), R. Pulleyblank, Ed., pp. 221–243, Academic Press, London, UK, 1984. View at Google Scholar
  3. J. Goetschel and W. Voxman, “Fuzzy matroids,” Fuzzy Sets and Systems, vol. 27, no. 3, pp. 291–302, 1988. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. J. Goetschel and W. Voxman, “Bases of fuzzy matroids,” Fuzzy Sets and Systems, vol. 31, no. 2, pp. 253–261, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. R. Goetschel Jr. and W. Voxman, “Fuzzy matroids and a greedy algorithm,” Fuzzy Sets and Systems, vol. 37, no. 2, pp. 201–213, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. R. Goetschel Jr. and W. Voxman, “Fuzzy rank functions,” Fuzzy Sets and Systems, vol. 42, no. 2, pp. 245–258, 1991. View at Publisher · View at Google Scholar
  7. Y. C. Hsueh, “On fuzzification of matroids,” Fuzzy Sets and Systems, vol. 53, no. 3, pp. 319–327, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. S.-G. Li, X. Xin, and Y.-L. Li, “Closure axioms for a class of fuzzy matroids and co-towers of matroids,” Fuzzy Sets and Systems, vol. 158, no. 11, pp. 1246–1257, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. X.-N. Li, S.-Y. Liu, and S.-G. Li, “Connectedness of refined Goetschel-Voxman fuzzy matroids,” Fuzzy Sets and Systems, vol. 161, no. 20, pp. 2709–2723, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. L. A. Novak, “A comment on ‘Bases of fuzzy matroids’,” Fuzzy Sets and Systems, vol. 87, no. 2, pp. 251–252, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  11. L. A. Novak, “On fuzzy independence set systems,” Fuzzy Sets and Systems, vol. 91, no. 3, pp. 365–374, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  12. L. A. Novak, “On Goetschel and Voxman fuzzy matroids,” Fuzzy Sets and Systems, vol. 117, no. 3, pp. 407–412, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  13. F.-G. Shi, “A new approach to the fuzzification of matroids,” Fuzzy Sets and Systems, vol. 160, no. 5, pp. 696–705, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. H. Lian and X. Xin, “The nullities for M-fuzzifying matroids,” Applied Mathematics Letters, vol. 25, no. 3, pp. 279–286, 2012. View at Publisher · View at Google Scholar · View at Scopus
  15. F.-G. Shi and L. Wang, “Characterizations and applications of M-fuzzifying matroids,” Journal of Intelligent & Fuzzy Systems, vol. 25, no. 4, pp. 919–930, 2013. View at Google Scholar · View at MathSciNet
  16. L. Wang and Y.-P. Wei, “M-fuzzifying P-closure operators,” in Fuzzy Information and Engineering Volume 2, vol. 62 of Advances in Intelligent and Soft Computing, pp. 547–554, Springer, Berlin, Germany, 2009. View at Publisher · View at Google Scholar
  17. W. Yao and F.-G. Shi, “Bases axioms and circuits axioms for fuzzifying matroids,” Fuzzy Sets and Systems, vol. 161, no. 24, pp. 3155–3165, 2010. View at Publisher · View at Google Scholar
  18. L.-X. Lu and W.-W. Zheng, “Categorical relations among matroids, fuzzy matroids and fuzzifying matroids,” Iranian Journal of Fuzzy Systems, vol. 7, no. 1, pp. 81–89, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  19. F.-G. Shi, “(L, M)-fuzzy matroids,” Fuzzy Sets and Systems, vol. 160, no. 16, pp. 2387–2400, 2009. View at Publisher · View at Google Scholar · View at Scopus
  20. C.-E. Huang and F.-G. Shi, “Bases of L-matroids,” Hacettepe Journal of Mathematics and Statistics, vol. 39, pp. 233–240, 2010. View at Google Scholar
  21. H. Lian and X. Xin, “[0; 1]-fuzzy β-rank mappings,” Hacettepe Journal of Mathematics and Statistics, vol. 41, no. 1, pp. 59–65, 2012. View at Google Scholar
  22. X. Xin and F.-G. Shi, “Categories of bi-fuzzy pre-matroids,” Computers & Mathematics with Applications, vol. 59, no. 4, pp. 1548–1558, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. X. Xin and F.-G. Shi, “Rank functions for closed and perfect [0, 1]-matroids,” Hacettepe Journal of Mathematics and Statistics, vol. 39, no. 1, pp. 31–39, 2010. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  24. J. G. Oxley, Matroid Theory, Oxford University Press, New York, NY, USA, 1992.
  25. D. J. A. Welsh, Matroid Applicationa, Cambridge University Press, New York, NY, USA, 1992.
  26. M. L. J. Van de Vel, Theory of Convex Structures, North-Holland, New York, NY, USA, 1993. View at MathSciNet